# SDR ASAA2020030532390

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 31,674 hours, 9,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE SPACERS 1,2,4,5,6,7 AND 13 TO 24 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REPLACED ENTIRE SET OF SPACERS ON #2 ENGINE FAN PER T/C 78472010.
